# SDR DALA2016101007214

- Difficulty date: October 5, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 41,232 hours, 28,901 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Failed
- Location: Spoilers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UN-COMMANDED MOVEMENT OF SPOILER HANDLE ON TAKE-OFF.  PERFORMED OPERATIONAL TEST OF THE GROUND SPOILER AUTOMATIC ACTUATOR PER MM.  REMOVED AND REPLACED GROUND SPOILER ACTUATOR.  OPERATION CHECKS GOOD.
